# SDR 2023F00301

- Difficulty date: September 19, 2023
- Submitted: October 6, 2023
- Operation: General aviation
- Aircraft: N965CE
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 58,866 hours, 31,502 cycles
- Engine: Pwa JT8D219
- Engine time: 2,760 hours, 1,874 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Part serial: F46462
- Condition: Sheared
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, F
- Precautionary procedure: E, A, D

## Discrepancy

#2 ENGINE THROTTLE WOULD NOT RESPOND TO MOVEMENT. ALL ENGINE INDICATIONS NORMAL AT CRUISE. RETURN TO KLRD RAN QRH FOR ENGINE FAILURE SHUTDOWN #2 ENGINE. INFORMED ATC OF PRECAUTIONARY ENGINE SHUTDOWN. NORMAL LANDING, TAXI, PARKING.
